Smooth projective varieties dominated by smooth quadric hypersurfaces in any characteristic.
Mathematische Zeitschrift, Tome 217 (1994) no. 1, pp. 553-566
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1994__217_1_174706,
author = {Koji Cho and Eiichi Sato},
title = {Smooth projective varieties dominated by smooth quadric hypersurfaces in any characteristic.},
journal = {Mathematische Zeitschrift},
pages = {553--566},
year = {1994},
volume = {217},
number = {1},
zbl = {0815.14035},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__217_1_174706/}
}
TY - JOUR AU - Koji Cho AU - Eiichi Sato TI - Smooth projective varieties dominated by smooth quadric hypersurfaces in any characteristic. JO - Mathematische Zeitschrift PY - 1994 SP - 553 EP - 566 VL - 217 IS - 1 UR - http://geodesic.mathdoc.fr/item/MZ_1994__217_1_174706/ ID - MZ_1994__217_1_174706 ER -
Koji Cho; Eiichi Sato. Smooth projective varieties dominated by smooth quadric hypersurfaces in any characteristic.. Mathematische Zeitschrift, Tome 217 (1994) no. 1, pp. 553-566. http://geodesic.mathdoc.fr/item/MZ_1994__217_1_174706/